Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The primitive groups of class $ 2p$ which contain a substitution of order $ p$ and degree $ 2p$


Author: W. A. Manning
Journal: Trans. Amer. Math. Soc. 4 (1903), 351-357
MSC: Primary 20B15
MathSciNet review: 1500646
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B15

Retrieve articles in all journals with MSC: 20B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1903-1500646-7
PII: S 0002-9947(1903)1500646-7
Article copyright: © Copyright 1903 American Mathematical Society